# SDR ERHA20190805144

- Difficulty date: July 24, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N2740X
- Make and model: Dhav DHC2MKI
- Aircraft serial: 579
- Aircraft time: 27,212 hours
- Engine: Pwa R985AN14B
- Engine time: 913 hours
- Propeller: Hartzl HCB3R302
- System (JASC): 3210 · Main Landing Gear
- Part: Mount Bracket
- Part number: 5615145
- Condition: Deformed
- Location: Mlg
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BRACKET HAS ELONGATION OF ALL ATTACHMENT HOLES. AND EXHIBITS CORROSION.
